MAUDE Adverse Event Report: GRA SET V/NV QS MC 60D 3SS; INTRAVASCULAR ADMINISTRATION SET

GRA SET V/NV QS MC 60D 3SS; INTRAVASCULAR ADMINISTRATION SET
Model Number 10012564
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the gra set v/nv qs mc 60d 3ss leaked during use.This complaint was created to capture the 4th of 4 related incidents.The following information was provided by the initial reporter: "they just told me that we have had several of them leaking today.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: four used gravity sets, model 10012564 lot 20106218, was received for investigation.Upon visual inspection, only the upper half of one set was returned, with the burette separated from the base.The base of the burette and other half of the set was not returned for investigation.No other defects were visually observed.The remaining three sets were functionally tested.Two sets had the burette body separate from its base during testing.The burette from one set was not securely attached to its base and leaked during testing.When using minimal force the burette separated into two components.The customer's complaint that the gravity sets are leaking was verified.A device history record review for model 10012564 lot number 20106218 was performed.The search showed that a total of 6,003 units in 1 lot number was built on (b)(6) 2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.During the investigation, two possible potential causes derived from a lack of adequate training were found: incorrect application of solvent derived from a lack of proper training after the change of personnel in the production line.A dispenser with a gear in the closed position was used (not allowing the flow of solvent) derived from a lack of adequate training in the handling of crc dispensers after the change of personnel in the production line.A quality alert was performed related to separation between bottom cap to cylinder as part as an escalated topic, where the operators were notified about the complaints and, it was reinforced the importance of used the assembly fixtures, follow the assembly sequences, and ask when they have doubts.All production personnel involved in the manufacture of models using burettes (operator, material sealer, material mover, group leader) were theoretically and practically trained in the procedure to guarantee an optimal understanding of the assembly process, as well as the handling of the crc dispensers.This activity was carried out by the production supervisors and completed on (b)(6) 2021.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.

Brand Name
GRA SET V/NV QS MC 60D 3SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key11917986
Report Number9616066-2021-51218
Device Sequence Number923771
Product Code FPA
UDI-Device Identifier50885403233744
UDI-Public50885403233744
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K951922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/23/2023
Device Model Number10012564
Device Catalogue Number10012564
Device Lot Number20106218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2021
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date08/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1